# SDR SWAA2023090188445

- Difficulty date: August 11, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET ACCESS PANEL 651FB AT RT WING 2023-508349<[01] REPLACED BRACKET ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02.;[02] TASK CARD COMPLETED
